MAUDE Adverse Event Report: CARL ZEISS SUZHOU CO.,LTD OPMI LUMERA 300; MICROSCOPE, OPERATING & ACCESSORIES, AC-POWERED, OPHTHALMIC

CARL ZEISS SUZHOU CO.,LTD OPMI LUMERA 300; MICROSCOPE, OPERATING & ACCESSORIES, AC-POWERED, OPHTHALMIC
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer from india reported that the opmi with xy came loose from the suspension arm when customer moved the microscope.No patient was involved and no one was injured.

Brand Name
OPMI LUMERA 300
Common Device Name
MICROSCOPE, OPERATING & ACCESSORIES, AC-POWERED, OPHTHALMIC
Manufacturer (Section D)
CARL ZEISS SUZHOU CO.,LTD
modern industrial 3-b, no. 333
xing pu road
suzhou, jiangsu 21512 6
CH  215126
Manufacturer (Section G)
CARL ZEISS SUZHOU CO.,LTD
modern industrial 3-b, no. 333
xing pu road
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
manjaya hegde
5300 central parkway
dublin, CA 94568
9252164697
MDR Report Key17055591
Report Number3008564898-2023-00002
Device Sequence Number14746921
Product Code FSO
UDI-Device Identifier06909262061375
UDI-Public(01)06909262061375(11)220310
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
N/AN/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number000000-2098-818
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown